Faculty Publications

Title

Cohomology of torus bundles over kuga fiber varieties

Document Type

Article

Keywords

Arithmetic varietise, Kuga fiber varieties, Torus bundles

Journal/Book/Conference Title

Beitrage zur Algebra und Geometrie

Volume

49

Issue

2

First Page

429

Last Page

440

Abstract

A Kuga fiber variety is a family of abelian varieties parametrized by a locally symmetric space and is constructed by using an equivariant holomorphic map of Hermitian symmetric domains. We construct a complex torus bundle T over a Kuga fiber variety Y parametrized by X and express its cohomology H*(T,ℂ) in terms of the cohomology of Y as well as in terms of the cohomology of the locally symmetric space X. MSC 2000: 14K99, 11F75. © 2008 Heldermann Verlag.

Original Publication Date

10-1-2008

This document is currently not available here.

Share

COinS